Progesterone an Estrogen giving me Hives?


#1

Ok this is becoming so unbearable the hives I keep getting them every night I mean I will scratch till I see blood it feels like a zillion flea bites all over … Anyone else have this issue or feeling ??? Takes hour or two for it to calm down …


#2

Sorry you are going through that, sounds like something that should be reported to your RE. I broke out on my chest from the progesterone, it was itchy for like one day and then went away. But it looked more like an acne breakout than hives.


#3

I am going too today I was crying lastnight …


#4

If it’s hives, then you definitely need to report it. You could be allergic to something in the medications, which could be easily changed.


#5

It might be the sesame oil the progesterone is in. I had a similar reaction, although not quite as bad. Ask your RE if you can use progesterone in olive or some other oil…


#6

Swithching me to 1/2 cc Progesterone at night and 3 tablets of Prometrium a day to start weaning me off…going to see how this goes